I took plan b on Oct.1 the same day I had sex and was ovulating then oct. 6 I started bleeding and it got heavier with cramps and blood clots coming out is that my period cause it feels like it is. I was suppose to get my next period oct. 15 is it Possible for it to come this early ? Please help can u be pregnant if I'm bleeding this heavy ?
Plan B One-Step - Can I get my period 10 days earlier after taking plan b ?
- 8 Oct 2014 by Ashlley2345
- 8 October 2014
Its not your period, its a side effect of the plan B. Your period will probably be late. Plan B is a large dose of hormones and can cause your cycle to be messed up. Its not to be used as birth control. Its for emergencies. Why not get on regular birth control? You can't possibly know when you are ovulating. Those apps work on the accepted average and only about 30% of women ever hit average. We don't even ovulate the same time every month. Using these apps for birth control is pretty much gambling.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Oct 2013 • 1 answer
Updated 14 Mar 2016 • 1 answer
Updated 9 May 2016 • 1 answer
Updated 26 Aug 2016 • 1 answer
Updated 24 Aug 2017 • 1 answer